# SDR YENA2024012900114

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / LH WING / FIXED LEADING EDGE / RIB 22 / CRACK - PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR).
